Jun 29, 2002
my nine month old son just got a 4th dose,accidently due to confusion on records. is it safe? please respond. i"m very upset.
| Response from Dr. Fried
The extra dose of vaccine should not cause any problems for him.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.